It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 Showing 1 - 20 of 36 for tricor damage. (0.006 seconds)


... If it was me with Daves numbers I would take Tricor alone as this will keep regular choleterol down on its own along with lowering tri's . ... (8 replies)
... Your doctor is nuts to put you on both , it is even stated in the tricor side effects that is not worth the risk . Below are direct quotes from the tricor literature . ... (6 replies)
... Hi Missy, The only reason why I am not seeing a doctor until June is because I am switching doc's...the other one did not mention anything about my borderline kidney function and pre-diabetic status on the blood work (I found it myself). Nor did she mention anything about Tricor affecting kidney function when she prescribed it (I found the info out on my own as well for the... (30 replies)

Vytorin and Tricor
Dec 14, 2007
... e was prescribed Lipitor and was on that until it started hurting her. With several location changes and several differant doctors, she was eventually prescribed Tricor and Zocor together. ... (0 replies)
... stating combo, as others have said, is to the liver and thus measuring liver functions AND CPK for muscle damage is important...have them run at 30 days and then maybe 90 days later. ... (8 replies)
Tricor
Dec 8, 2004
... up of cholesterol plaque causes narrowing in arteries and can lead to heart disease, stroke, blocked arteries in the extremities, and loss of vision from damage to the retina or optic nerve from occluded smaller blood vessels, called arterioles. ... (6 replies)
... and that ALL OTHER SYMPTOMS EXCEPT SMALL AMT. MUSCLE DEGENERATION ARE FROM TRICOR!!!! SHe said Tricor did not cause small amt. of muscle degeneration, therefor she can still not rule out ALS. He will be having another EMG in 4 months. ... (7 replies)
Too much medicine?
Nov 27, 2005
... I was on both drugs nearly 2 years ago, and the addition of Tricor induced serious muscle pain and profound weakness that I took over a year to recover from. ... (4 replies)
... he has to take a statin drug...it doesnt hurt his muscles...but I read lately that ...even if it doesnt hurt the muscles...when one exercises it can damage the muscles...anything that affects the muscles whether its a drug or herb or supplement can affect the heart or cause damage... ... (2 replies)
... ne except the leg muscle pain and the lower back bowel pain...I say bowel as my bowel changed to a whitish yellow and when I told my dr she said..yes that is the TRICOR ..it works in the bowel...i do have IBS...so it was intensified..and am now sitting here typing this with much pain in that area.. ... (12 replies)
Too much medicine?
Nov 27, 2005
... Well I'm glad to see a dr. actually think someone is taking too much meds. How high were your numbers before the meds.? I have not heard good things about mixing Lipitor and Tricor. Definitely time to have a heart to heart talk with your reg. dr. I'm not familiar with the dose of Tricor, but even 20 mgs. of Lipitor is alot, unless U have some major risk problems. Take care,... (4 replies)
... weeks after my doctor added Tricor to the Lipitor 10mg I had been on for 7 years. I am a 50 year old male in otherwise good health. ... (6 replies)
... I had been on Lipitor for about 6 years when my doctor put me on Tricor also. ... (6 replies)
... I have researched the profile of the drug Tricor and there seems to be some serious side effects that can occur. ... (3 replies)
... testing to see if Tricor was doing damage. ... (4 replies)
Meds..?
Mar 19, 2003
... to have some sort of quality of life and if this stuff is killing her it's not worth and other alternatives should be looked at . Below is a specific warning on tricor about mixing with a statin , don't do it . ... (1 replies)
... Dialysis is used to reduce the amount of CPK in the blood serum, but this is only to prevent damage to the kidneys. It does not alleviate the pain which is due to physical damage to the muscles.. The steroids will likely raise her blood lipids. ... (9 replies)
HIGH Triglycerides
Apr 23, 2006
... Don't get upset. I'm sure if you just take the Tricor and follow the other suggestions to get your trigs under control, you'll be fine. Worrying can make you sick. ... (10 replies)
HIGH Triglycerides
Apr 23, 2006
... I don't think pancreatitis is a side-effect of Tricor, it is a side-effect from extremely elevated (> 750) triglyceride levels. You have no choice but to lower your trigs quickly - otherwise you risk pancreatic failure - which is life threatening. Take the Tricor, be mindful of unexplained muscle-pains, and elminate sugar, alchohol and 'white' carbohydrates (white bread,... (10 replies)
... turkey before any serious, permanent damage was done. I'm actually fully recovered now... but it took over 8 months before I felt any improvement after stopping the drugs... ... (7 replies)




Pages: 1 2

All times are GMT -7. The time now is 03:48 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!